Purchase Peptides

          Follow Us on Facebook        Subscribe to us on YouTube        Follow Us on Twitter        IronMagLabs on Instagram        Sign Up for our Newsletter


Ostarine Side Effects after discontinuing - Help

Results 1 to 3 of 3
  1. #1
    Registered User


    Join Date
    Apr 2012
    Gender
    Male
    Location
    USA
    Posts
    30
    Rep Points
    10

    Ostarine Side Effects after discontinuing - Help






    A friend was taking Ostarine 12.5 mg every day and had to stop due to suppression and insomnia. Two days after stopping Ostarine his nuts are now the size of golf balls. In fact, they are so big that they hurt.

    Should he go see a doctor or is this a common side effect?

  2. #2
    Registered User
    jadean's Avatar


    Join Date
    Sep 2011
    Gender
    Male
    Location
    USA
    Posts
    1,013
    Rep Points
    128061399

    Not sure brb buying ostarine haha yeah you probably should go see a doc brother.
    Steriodforyou.com

  3. #3
    Senior Member
    BOARD REP
    Digitalash's Avatar


    Join Date
    Mar 2011
    Gender
    Male
    Location
    US
    Posts
    4,086
    Rep Points
    77554866






    your "friend" huh


    I dunno bro that does not sound normal to me though. I can say though that it's probably not cancer or it wouldn't be painful, you (ahem I mean he) could have a hydrocele or a varicocele, both pretty harmless afaik. It could also be some kind of infection/std. If it's extremellyyyy painful you could have testicular torsion, which needs to be resolved ASAP like 24 hrs or you may lose a testicle.... You would know if you had that I think though because you'd probably want to throw up from the pain.


    In short, I know alot about balls but I have no clue what's wrong with your "friend" :P . If it doesn't clear up quick then see a damn doctor!

Similar Threads

  1. Ostarine side effects
    By Cgrant in forum Research Chemicals
    Replies: 3
    Last Post: 10-19-2013, 09:40 PM
  2. Any Side Effects?
    By skhalaman in forum Supplements
    Replies: 1
    Last Post: 03-08-2012, 05:52 AM
  3. side effects. how bad are they?
    By FullGo in forum Anabolic Zone
    Replies: 1
    Last Post: 01-30-2006, 07:03 PM
  4. Creatine - effects/side effects/how to take it?
    By Unsivilized in forum Supplements
    Replies: 3
    Last Post: 03-16-2005, 03:27 PM
  5. Side effects on using r-ala?
    By once was fat in forum Supplements
    Replies: 6
    Last Post: 01-19-2004, 10:40 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
DISABLED END -->